Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 679201, 9 pages
http://dx.doi.org/10.1155/2011/679201
Research Article

Sharp Bounds for Power Mean in Terms of Generalized Heronian Mean

College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 2 March 2011; Accepted 7 April 2011

Academic Editor: Marcia Federson

Copyright © 2011 Hongya Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongya Gao, Jianling Guo, and Wanguo Yu, “Sharp Bounds for Power Mean in Terms of Generalized Heronian Mean,” Abstract and Applied Analysis, vol. 2011, Article ID 679201, 9 pages, 2011. https://doi.org/10.1155/2011/679201.